MAUDE Adverse Event Report: FEHLING INSTRUMENTS GMBH CERAMO-S RONDO MICRO VESSEL SCISSORS; MICRO SCISSORS

FEHLING INSTRUMENTS GMBH CERAMO-S RONDO MICRO VESSEL SCISSORS; MICRO SCISSORS
Model Number BSI-6S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The damage observed on the device, in addition to the information provided by the user, suggests that the tip likely broke off due to external forces during the reprocessing.
 
Event or Problem Description
Broken tip: item returned to the or from aemp with a broken tip.

Brand Name
CERAMO-S RONDO MICRO VESSEL SCISSORS
Common Device Name
MICRO SCISSORS
Manufacturer (Section D)
FEHLING INSTRUMENTS GMBH
seligenstaedter str. 100
karlstein, 63791
GM  63791
Manufacturer (Section G)
FEHLING INSTRUMENTS GMBH
seligenstaedter str. 100
karlstein, 63791
GM   63791
Manufacturer Contact
anna misterek
seligenstaedter str. 100
karlstein, 63791
GM   63791
MDR Report Key24637425
Report Number3001286223-2026-00004
Device Sequence Number21272417
Product Code DWS
UDI-Device Identifier04058749009590
UDI-Public4058749009590
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSI-6S
Device Catalogue NumberBSI-6S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown